# SDR TRAX200600433

- Difficulty date: June 12, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 7,726 hours, 5,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Swivel Fitting
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT CABLE ANCHOR SWIVEL ARM HOLE ELONGATED.  (MARKED)  REFER TO EO700-52-34 C/W ON RIMP W/O.
